Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1401–1408 (Mi zvmmf4125)  

This article is cited in 1 scientific paper (total in 1 paper)

Conservation laws in one-dimensional magnetohydrodynamics with infinite conductivity

L. G. Volkov

Ruse, Bulgaria

Full text: PDF file (625 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 80–85

Bibliographic databases:

UDC: 517.958:537.84
Received: 10.01.1984
Revised: 29.10.1984

Citation: L. G. Volkov, “Conservation laws in one-dimensional magnetohydrodynamics with infinite conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1401–1408; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 80–85

Citation in format AMSBIB
\Bibitem{Vol85}
\by L.~G.~Volkov
\paper Conservation laws in one-dimensional magnetohydrodynamics with infinite conductivity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1401--1408
\mathnet{http://mi.mathnet.ru/zvmmf4125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814487}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 80--85
\crossref{https://doi.org/10.1016/0041-5553(85)90181-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4125
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Volkov, “The conservation laws of gas dynamics in Lagrange variables”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 93–101  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021